International Journal of Mathematics and Mathematical Sciences
Volume 27 (2001), Issue 10, Pages 583-597

Discretization and Moyal brackets

Robert Carroll

Department of Mathematics, University of Illinois, Urbana 61801, IL, USA

Received 7 March 2001

Copyright © 2001 Robert Carroll. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We give a q-analysis version of a discretization procedure of Kemmoku and Saito leading to an apparently new q-Moyal type bracket.